# SDR AALA20150113004

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 78,324 hours, 21,592 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Lack Of Lube
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT. DURING CLIMB LE DISAGREE WARNING DURING FLAP RETRACTION.  PERFORMED BITE OF SLAT FLAP BOX 1 FAULT 310 BOX 2 FAULT 331.  PERFORMED FIM 27-81-00 101, FOUND RT PDU TORQUE LIMITER INDICATOR TRIPPED.  RESET INDICATOR IAW TASK.  FOUND NR 8 SLAT ROTARY ACTUATOR OVERLOAD INDICATOR TRIPPED.  RESET INDICATOR IAW AMM 27-81-18.  LUBED RT WING TORQUE TUBES IAW 12-21-08.  SYS CHECKED NORMAL.
